# SDR FDEA201006051834

- Difficulty date: June 5, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193120300
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK LOCATED AT FR 20 6IN. GOUGES ON SCALLOP CUT-OUTS WERE FOUND TO BE WITHIN LIMITS.  R & R SEAT TRACK SEGMENT WITH FABBED SEGMENT DUE TO OUT OF TOLERANCE HOLES WHICH OCCURED DURING REMOVAL IAW SRM 51-72-10 PG 201-204 AND EA 6-5313-135201.
